# SDR REXA201100829

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 22,070 hours, 19,586 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 621.00 PRESSURE BULKHEAD HAS 6 EACH CHAFES ON FWD FACE AT LBL 18 30" ABOVE FLOOR, RBL 18 30" ABOVE FLOOR, RBL 27 30" ABOVE FLOOR, RBL 36 30" ABOVE FLOOR, RBL 36 13" ABOVE FLOOR AND RBL 42 4" ABOVE FLOOR. MAXIMUM DAMAGE IS .140" L X .140" W X .001" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
